MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD TOUCHLESS URETHRAL CATHETER KIT WITH RED RUBBER CATHETER; TOUCHLESS CATHETER KIT

C.R. BARD, INC. (COVINGTON) -1018233 BARD TOUCHLESS URETHRAL CATHETER KIT WITH RED RUBBER CATHETER; TOUCHLESS CATHETER KIT
Model Number 4A3053
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the red rubber catheters in the kits were smaller and some were bigger.
 
Event or Problem Description
It was reported that the red rubber catheters in the kits were smaller and some were bigger.Per follow up on 23jul2020, the customer noted that some of the catheters in the kit were smaller than 14fr.The catheter was more flexible when smaller and resulted in bending during insertion.
 
Additional Manufacturer Narrative
The reported event was inconclusive.No sample was returned for evaluation.A potential root cause for this failure could be due to "incorrect line clearance / mixture in incoming inspection".The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "instructions for use: preparing for procedure: open kit and remove contents remove top of calibrated plastic bag as directed and open tube of lubricant.By squeezing rigid collar, open neck of bag to form round shape.Empty tube of lubricant into top chamber of bag so that lubricant is deposited at bottom of chamber.Open package of povidone-iodine swabs as directed.Prep urethral meatus and the area surrounding meatus with swabs.While squeezing rigid collar bring top chamber of bag over head of penis.Meatus should be pressed tight against rigid catheter guide.Cautions: after use this product may be a potential biohazard.Handle and dispose of in accordance with accepted medical practice and applicable local, state and federal laws and regulations." h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.

Brand Name
BARD TOUCHLESS URETHRAL CATHETER KIT WITH RED RUBBER CATHETER
Common Device Name
TOUCHLESS CATHETER KIT
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key10309244
Report Number1018233-2020-04713
Device Sequence Number14317292
Product Code FCM
UDI-Device Identifier00801741030680
UDI-Public(01)00801741030680
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K910653
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2021
Device Model Number4A3053
Device Catalogue Number4A3053
Device Lot NumberNGCY2693
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/01/2020
Supplement Date Received by Manufacturer09/13/2020
Initial Report FDA Received Date07/22/2020
Supplement Report FDA Received Date10/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1